# SDR CKSA97551

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727223
- Aircraft serial: 19482
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND BS 294.5 S-14LT, SKIN DAMAGED.  REMOVED DAMAGED AREA AND REPAIRED IAW B727 SRM 53-30-3 FIG 15A.  CORROSION TASK CARD NUMBER C53-100-01 PART 5 OF 6.  NON-ROUTINE TASK CARD NUMBER 003047.
